# SDR SWIA200413506

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 2,578 hours, 2,412 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1074
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,564 hours, 2,404 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL NR 1 FAILED.  REMOVED AND REPLACED STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT PER RII 27-415 CARD.  OPS CHECK GOOD IAW CRJ MM 27-40-00.  MCU P/N:  7062-3, S/N OFF:  1105.
